# SDR SWIA200717820

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 30,922 hours, 43,365 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO PILOT'S WINDSHIELD SHATTERED AFTER THE LANDING ROLL.  REPLACED FIRST OFFICER'S WINDSHIELD IAW EMB 120 AMM REF 56-10-01, P/N NP-151311-2, S/N OFF 03119H2956.
